Doc. RNDr. Ladislav Nebeský, CSc. (*1937)


Docent pro obor matematika, směr algebra a teorie čísel (členem do září 2008)
Specializace: matematické modely v lingvistice a teorie grafů.

Kontakt: doc. Nebeský odešel do úplného důchodu, jeho nová emailová adresa je dostupná na sekretariátu

Doc. Nebeský vyučoval tyto předměty:

1) Matematika pro lingvistiku-fonetiku I
2) Matematika pro lingvistiku-fonetiku II
3) Teorie grafů (pro obor logika)
4) Matematika ve filologických vědách pro nematematiky (teorie grafů)

Informace ad 4)
Teorie grafů, na níž je tato přednáška především zaměřena, patří k těm oblastem matematiky, které mají značně široké aplikace. Především díky diagramům, které se v ní často používají, lze základní pojmy této teorie snadno pochopit. I některé velmi hluboké otázky teorie grafů mohou být formulovány překvapivě jednoduše. Žádné předběžné znalosti se u zájemců o přednášku neočekávají. Smysl pro abstrakci je však vítán.

Bibliografie Ladislava Nebeského od r. 1996

  • On the set of all shortest paths of a given length in a connected graph. Czechoslovak Mathematical Journal 46 (121), 1996, 155–160.
     
  • Větné faktory a jejich role v analýze věty. Slovo a slovesnost 57, 1996, 282–295. Spoluautor: Pavel Novák
     
  • On geodesics and steps in a connected graph. Czechoslovak Mathematical Journal 47 (122), 1997, 49–161.
     
  • Nejasné jevy a jejich vyjasnění. Slovo a slovesnost 57, 1997, 1–7.
     
  • Prázdné místo. Česká literatura 45, 1997, 57–63.
     
  • An analysis of syntactic formulae. V: Proceedings LP 96 (ed. B. Palek). Charles University Press, Praha 1997, 451–462.
     
  • An algebraic characterization of geodetic graphs. Czechoslovak Mathematical Journal 48, (123), 1998, 701–710.
     
  • A new proof of a characterization of the set of all geodesics in a connected graph. Czechoslovak Mathematical Journal 48, (123), 1998, 809–813.
     
  • Characterizing the interval function of a connected graph. Mathematica Bohemica 123, 1998, 137–144.
     
  • Prostor a jazyk. Slovo a slovesnost 59, 1998, 161–167.
     
  • Neviditelné znaky. Česká literatura 46, 1998, 65–72.
     
  • Neviditelné v komunikaci. Slovo a slovesnost 60, 1999, 2–5.
     
  • Číst neviditelné. Česká literatura 48, 2000, 70–74.
     
  • Dvě poznámky o binárních básních. Česká literatura 48, 2000, 431–436.
     
  • An axiomatic approach to metric properties of connected graphs. Czechoslovak Mathematical Journal 50 (125), 2000, 3–14.
     
  • A theorem for an axiomatic approach to metric properties of graphs. Czechoslovak Mathematical Journal 50 (125), 2000, 121–123.
     
  • A tree as a finite set with a binary operation. Mathematica Bohemica 125, 2000, 455–458.
     
  • The interval function of a connected graph and a characterization of geodetic graphs. Mathematica Bohemica 126, 2001, 247–254.
     
  • The set of geodesics in a connected graph. Discrete Mathematics 235, 2001, 323–326.
     
  • A characterization of the interval function of a (finite or infinite) connected graph. Czechoslovak Mathematical Journal 51 (126), 2001, 635–642.
     
  • The relationship between syntactic analysis and word order awareness. In: Proceedings of LP'2000 (ed. B. Palek and O. Fujimura). The Karolinum Press, Prague 2001, 367–375.
     
  • A new proof of a characterization of geodetic graphs. Czechoslovak Mathematical Journal 52 (127), 2002, 33–39.
     
  • Větné faktory a jejich podíl na analýze věty II. Slovo a slovesnost 63, 2002, 98–110.
     
  • The induced paths in a connected graph and a ternary relation determined by them. Mathematica Bohemica 127, 2002, 397–408.
     
  • Bounds for the hamiltonian chromatic number of a graph. Congressus Numerantium 157, 2002, 113–123. Spoluautoři: G. Chartrand a P. Zhang.
     
  • Greedy F-colorings of graphs. Discrete Mathematics 272, 2003, 37–46. Spoluautoři: G. Chartrand a P. Zhang.
     
  • Hamiltonian colorings of graphs with long cycles. Mathematica Bohemica 128, 2002, 263–324.
     
  • Modular and median signpost systems and their underlying graphs. Discussiones Mathematicae Graph Theory 23, 2003, 309–324. Spoluautor: H. M. Mulder.
     
  • Radio k-colorings of paths. Discussiones Mathematicae Graph Theory 24, 2004, 5–21. Spoluautoři: G. Chartrand a P. Zhang.
     
  • The directed geodetic structure of a strong digraph. Czechoslovak Mathematical Journal 54 (129), 2004, 1–8.
     
  • On properties of a graph that depend on its distance function. Czechoslovak Mathematical Journal 54 (129), 2004. 445–456.
     
  • Intervals and steps in a connected graph. Discrete Mathematics 286, 2004, 151–156.
     
  • Survey on hamiltonian colorings of graphs. Congressus Numerantium 169, 2004, 179–192. Spoluautoři: G. Chartrand a P. Zhang.
     
  • Hamiltonian colorings of graphs. Discrete Applied Mathematics 146, 2005, 257–272. Spoluautoři: G. Chartrand a P. Zhang.
     
  • On hamiltonian colorings of graphs. Discrete Mathematics 290, 2005, 133–143. Spoluautoři: G. Chartrand a P. Zhang.
     

 

 

Poslední aktualizace: 01. 10 2017, 19:26. Správce stránek: Jan Křivan. Vyrobeno pomocí PSPad.